Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 112, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 30, 2014, 9:07 PM CDT for Clark County, Scotland County, Missouri; Lee County, Iowa. It was in force for 53 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2014, 9:07 PM CDT (02:07 UTC)
- Expired
- Jun 30, 2014, 10:00 PM CDT
- In force
- 53 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Lee County, IA, Clark County, MO, Scotland County, MO
The radar
The Quad Cities radar (KDVN), 167 km from the middle of the area, began a volume at 02:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 9:25 PM CDT | TSTM WND GST 45 | Memphis, MO | DEPUTIES REPORT 30 TO 45 MPH WINDS ACROSS THE COUNTY THE PAST 10 MINUTES. |
| Jun 30, 9:26 PM CDT | TSTM WND DMG | Nw Kahoka, MO | TIME ESTIMATED. TWO TO FOUR INCH DIAMETER TREE BRANCHES DOWN ON ELM STREET ON WEST SIDE OF KAHOKA. |
| Jun 30, 9:35 PM CDT | TSTM WND DMG | 1 N Kahoka, MO | LARGE TREE DOWN NORTH OF TOWN. |
| Jun 30, 9:35 PM CDT | TSTM WND GST 60 | Kahoka, MO | WINDS ESTIMATED AT LEAST 60 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.1 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 157 J/kg
- Mixed-layer CIN
- -178 J/kg
- Mixed-layer LCL
- 1059 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 268 m²/s²
- 0-3 km storm-relative helicity
- 552 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.3
The text
As transmitted, in the capitals the NWS used until 2016.
851
WUUS53 KDVN 010207
SVRDVN
IAC111-MOC045-199-010300-
/O.NEW.KDVN.SV.W.0112.140701T0207Z-140701T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
907 PM CDT MON JUN 30 2014
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN LEE COUNTY IN SOUTHEAST IOWA...
CLARK COUNTY IN NORTHEAST MISSOURI...
SCOTLAND COUNTY IN NORTHEAST MISSOURI...
* UNTIL 1000 PM CDT.
* AT 905 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF GREENSBURG...AND MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MEMPHIS...KAHOKA...RUTLEDGE...SOUTH GORIN...GRANGER...WYACONDA...
LURAY...CROTON...WAYLAND...ST. FRANCISVILLE...ALEXANDRIA...HITT...
MEMPHIS MEMORIAL AIRPORT...SPILLMAN MOUND...BROCK...SAND HILL...
AZEN...ARBELA...PROSPECT GROVE AND ETNA.
OTHER LOCATIONS AFFECTED INCLUDE BATTLE OF ATHENS STATE HISTORIC
SITE...CLARK COUNTY FAIRGROUNDS...SCOTLAND COUNTY FAIRGROUNDS AND
CHATFIELD PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4058 9234 4062 9173 4060 9172 4062 9172
4062 9157 4042 9140 4024 9152 4025 9195
4030 9196 4030 9234
TIME...MOT...LOC 0208Z 269DEG 41KT 4036 9227
HAIL...0.88IN
WIND...60MPH
$$
KINNEY2 follow-up statements
193
WWUS53 KDVN 010224
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
924 PM CDT MON JUN 30 2014
IAC111-MOC045-199-010300-
/O.CON.KDVN.SV.W.0112.000000T0000Z-140701T0300Z/
LEE IA-CLARK MO-SCOTLAND MO-
924 PM CDT MON JUN 30 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SCOTLAND...
CLARK AND SOUTHWESTERN LEE COUNTIES UNTIL 1000 PM CDT...
AT 921 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WYACONDA...AND
MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
KAHOKA...LURAY...CROTON...WAYLAND...ST. FRANCISVILLE...ALEXANDRIA...
FAIRMONT...HEATH MEMORIAL CONSERVATION AREA...ASHTON...
CHAMBERSBURG...NEEPER...MEDILL...ANSON...ATHENS STATE PARK...
PEAKSVILLE...ANTIOCH...CLARK CITY...REVERE...ST. PATRICK AND
WINCHESTER.
OTHER LOCATIONS AFFECTED INCLUDE BATTLE OF ATHENS STATE HISTORIC
SITE...CLARK COUNTY FAIRGROUNDS...SCOTLAND COUNTY FAIRGROUNDS AND
CHATFIELD PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4054 9216 4062 9175 4060 9172 4062 9172
4062 9157 4042 9140 4037 9144 4035 9146
4024 9152 4025 9194 4030 9196 4030 9234
TIME...MOT...LOC 0224Z 269DEG 41KT 4041 9193
HAIL...0.88IN
WIND...60MPH
$$
KINNEY169
WWUS53 KDVN 010238
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
938 PM CDT MON JUN 30 2014
IAC111-MOC045-199-010300-
/O.CON.KDVN.SV.W.0112.000000T0000Z-140701T0300Z/
LEE IA-CLARK MO-SCOTLAND MO-
938 PM CDT MON JUN 30 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
SCOTLAND...CLARK AND SOUTHWESTERN LEE COUNTIES UNTIL 1000 PM CDT...
AT 937 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KAHOKA...AND
MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CROTON...WAYLAND...ST. FRANCISVILLE...ALEXANDRIA...CLARK CITY...
REVERE...ST. PATRICK...WINCHESTER...VINCENNES...ARGYLE...FROST ISLAND
CONSERVATION AREA...GREGORY LANDING...MOOAR AND SUMMITVILLE.
OTHER LOCATIONS AFFECTED INCLUDE BATTLE OF ATHENS STATE HISTORIC
SITE...CLARK COUNTY FAIRGROUNDS AND CHATFIELD PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4025 9194 4030 9196 4031 9206 4061 9173
4060 9171 4062 9172 4062 9157 4042 9140
4034 9147 4024 9152
TIME...MOT...LOC 0239Z 269DEG 41KT 4041 9171
HAIL...0.88IN
WIND...60MPH
$$
KINNEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 6:38 PM CDT, 2 hours 29 minutes earlier.
Area forecast discussion, Jun 30, 6:38 PM CDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
638 PM CDT MON JUN 30 2014
.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 320 PM CDT MON JUN 30 2014
SIGNIFICANT BOWING SVR MCS ONGOING ACRS THE CWA. TORNADO AND FLASH
FLOOD WATCHES CONTINUE INTO THE EVENING. SEVERAL OF THE NEW HIRES
MODEL RUNS SUGGEST THAT MOST OF THE SVR CONVECTION MAY BLOW
THROUGH THE CWA AND BE OFF TO THE EAST AND SOUTHEAST OF THE DVN
CWA BY 02Z THIS EVENING. BUT WILL HAVE TO WATCH FOR TRAINING
BEHIND THE MAIN ONGOING LINE AS FORCING AND LLVL JET FEED AHEAD OF
APPROACHING UPPER TROF CONTINUES TO INTERACT AND RIDE UP OVER
LINGERING COLD POOL OR OUTFLOW BOUNDARY THROUGH MID EVENING. THIS
OF COURSE WILL ENHANCE FLASH FLOODING AND RIVER/STREAM FLOODING
WHERE LINGERING CONVECTION OCCURS. CLEAR OUT TOTALLY AFTER
MIDNIGHT HOPEFULLY...BUT WATER ISSUES WILL LINGER INTO EARLY TUE
MORNING. AFTER A QUIET MORNING ON TUE...SCTRD SHOWERS UNDER UPPER
TROF SHEARING ACRS THE MID AND UPPER MS RVR VALLEY DURING THE AFTERNOON.
HIGHS IN THE 70S TO LOW 80S...THE 70S MORE PREVALENT IN THE NORTH WHERE
CLOUD COVER INCREASES EARLIER IN THE DAY.
.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 320 PM CDT MON JUN 30 2014
BRIEF OVERVIEW...WELL BELOW NORMAL CONDITIONS/TEMPS FOR THE MID
WEEK STILL APPEAR TO BE ON TAP. ANOTHER CHANCE FOR INSTABILITY
SHOWERS AND PLENTY OF CLOUD COVER ON WED UNDER COOL CORE UPPER
TROF. CLEAR OUT FOR THU INTO FRI AS BOTH SFC AND UPPER RIDGING
SHIFT ACRS THE REGION. IT STILL APPEARS IDEAL 4TH OF JULY
CONDITIONS FOR FRI. WILL HAVE TO WATCH FOR ELEVATED WARM AIR
ADVECTION WING/RETURN FLOW SHOWERS AND POSSIBLE STORMS LATE FRI
NIGHT WEST OF THE MS RVR. NORTHWEST FLOW MAY DUMP VORTS/UPPER
WAVES ACRS PORTIONS OF THE REGION FROM SAT INTO MON FOR A
POTENTIALLY MORE UNSETTLED PERIOD AGAIN. STILL SUB-NORMAL TEMPS FOR
SAT AND SUNDAY...BUT WARMING TO NORMAL BY MONDAY. OMINOUS SHELF
CLOUD NOW OUT THE WINDOW LOOKING WEST OF THE OFFICE...TIME TO SEND
THIS DISCUSSION. ..12..
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 634 PM CDT MON JUN 30 2014
LINGERING SCATTERED THUNDERSTORMS...MAY IMPACT THE TERMINALS THROUGH
01/04Z AS A COOL FRONT PASSES WITH IFR/MVFR CONDITIONS IN LOW VISIBILITY
IN HEAVY RAIN. SKIES TO PARTIALLY CLEAR TO CLEAR THROUGH EARLY MORNING
AS COOL FRONT PASSES WITH WEST WINDS OF 5 TO 10 KTS. AFTER 01/14Z...SKIES
TO BECOME PARTLY TO MOSTLY CLOUDY WITH SCT-BKN-OVC COVERAGE OF CIGS
3-4K AGL AND GUSTY WESTERLY TO NORTHWESTERLY WINDS OF 10 TO 20 KTS.
&&
.HYDROLOGY...
ISSUED AT 320 PM CDT MON JUN 30 2014
MANY RIVER FLOOD WARNINGS UPGRADED AN EXPANDED EARLIER TODAY. SOME
CRESTS MAY APPROACH OR GET INTO THE TOP 5 RECORD CRESTS EVER
RECORDED FOR SEVERAL TRIBUTARY RIVER FORECAST SITES...DEPENDING ON
IF THE BASINS GET 1 TO 3+ INCHES OF ADDITIONAL RAINFALL THIS
EVENING. MAJOR FLOODING EXPANDED ON THE MAIN STEM MISSISSIPPI RIVER.
AS THE PREVIOUS SHIFT STATED...THIS IS A HIGH IMPACT SITUATION!
SEE THE LATEST RIVER FLOOD WARNINGS AND FLOOD STATEMENTS FOR FULL
DETAILS.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH UNTIL 1 AM CDT TUESDAY FOR BENTON-BUCHANAN-
CEDAR-CLINTON-DELAWARE-DES MOINES-DUBUQUE-HENRY IA-IOWA-
JACKSON-JEFFERSON-JOHNSON-JONES-KEOKUK-LEE-LINN-LOUISA-
MUSCATINE-SCOTT-VAN BUREN-WASHINGTON.
IL...FLASH FLOOD WATCH UNTIL 1 AM CDT TUESDAY FOR BUREAU-CARROLL-
HANCOCK-HENDERSON-HENRY IL-JO DAVIESS-MCDONOUGH-MERCER-
PUTNAM-ROCK ISLAND-STEPHENSON-WARREN-WHITESIDE.
MO...FLASH FLOOD WATCH UNTIL 1 AM CDT TUESDAY FOR CLARK-SCOTLAND.
&&
SHORT TERM...12
LONG TERM...12
AVIATION...NICHOLS
HYDROLOGY...12Hazardous weather outlook, Jun 30, 3:58 AM CDT, 17 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 358 AM CDT MON JUN 30 2014 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-010900- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 358 AM CDT MON JUN 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THE COMBINATION OF LIFE THREATENING FLASH FLOODING AND SIGNIFICANT SEVERE WEATHER WILL MAKE TODAY AND THIS EVENING A VERY IMPORTANT DAY TO BE A STORM SPOTTER. AFTER THE EXCEPTIONALLY HEAVY RAINS THIS PAST NIGHT...ANOTHER ROUND OF WIDESPREAD TORRENTIAL RAINFALL AND SEVERE WEATHER IS EXPECTED TODAY OVER THE OUTLOOK AREA. THE THREAT FOR FLASH FLOODING...WILL BE HIGHEST IN SATURATED AREAS...GENERALLY NORTH OF HIGHWAY 34 IN IOWA...AND NORTH OF GALESBURG IN ILLINOIS. TORRENTIAL RAINFALL OVER 2 INCHES IN ONE HOUR ARE POSSIBLE AGAIN TODAY...RESULTING IN A SIGNIFICANT THREAT FOR FLASH FLOODING. IN ADDITION...RIVER FLOODING WILL INCREASE SIGNIFICANTLY DUE TO THIS VERY HEAVY RAIN. THE STORM PREDICTION CENTER IS FORECASTING A MODERATE RISK FOR SEVERE STORMS OVER THE ENTIRE OUTLOOK AREA TODAY AND TONIGHT. SUPERCELL THUNDERSTORMS WILL FORM IN CENTRAL IOWA TODAY...AND MOVE EAST...AS THEY FORM INTO ANOTHER LARGE BOWING LINE THIS AFTERNOON. THE THREAT FOR LARGE HAIL...DAMAGING WINDS AND TORNADOES IS WIDESPREAD TODAY AND EARLY THIS EVENING AS STORMS MOVE EAST. AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS OF HEAVY RAIN...FLASH FLOODING...STORM DAMAGE...AND SEVERE WEATHER ARE NEEDED TODAY THROUGH THIS EVENING. SPOTTER ACTIVATION WILL BE NEEDED TODAY AND TONIGHT. A CONFERENCE CALL FOR EMERGENCY MANAGEMENT COORDINATORS WILL BE CONDUCTED LATER THIS MORNING OR EARLY THIS AFTERNOON. ERVIN
In the hours before
Special weather statement, Jun 30, 8:44 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
844 PM CDT MON JUN 30 2014
IAZ089-ILZ024>026-010245-
DES MOINES IA-MERCER IL-WARREN IL-HENDERSON IL-
844 PM CDT MON JUN 30 2014
...THUNDERSTORMS WITH HEAVY RAIN...
AT 843 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR HAD
THUNDERSTORMS WITH HEAVY RAIN ACROSS MERCER...DES MOINES...
HENDERSON...AND WARREN COUNTIES.
RAINFALL OF 1 TO 2 INCHES IN AN HOUR WILL BE POSSIBLE FROM THESE
STORMS.
EXPECT PONDING OF WATER ON ROADS AND IN LOW-LYING AREAS...AND RISES
IN AREA STREAMS AND CREEKS.
&&
LAT...LON 4072 9116 4071 9120 4077 9129 4081 9141
4081 9137 4107 9137 4108 9095 4115 9099
4116 9104 4124 9112 4133 9107 4132 9043
4107 9044 4107 9049 4083 9052 4083 9108
4070 9112
08Local storm report, Jun 30, 8:53 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
853 PM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HEAVY RAIN 2 NNW NORTH LIBERTY 41.76N 91.62W
06/30/2014 M2.34 INCH JOHNSON IA TRAINED SPOTTER
TOTAL TODAY.
0840 PM HEAVY RAIN 5 NE MUSCATINE 41.47N 91.00W
06/30/2014 E5.25 INCH MUSCATINE IA TRAINED SPOTTER
ESTIMATED TOTAL FOR TODAY.
&&Local storm report, Jun 30, 9:02 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
902 PM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL MEMPHIS 40.46N 92.17W
06/30/2014 E0.88 INCH SCOTLAND MO TRAINED SPOTTER
NICKEL HAIL.
&&Special weather statement, Jun 30, 9:03 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
903 PM CDT MON JUN 30 2014
IAZ088-089-098-099-ILZ025-034-035-MOZ009-010-010300-
VAN BUREN IA-LEE IA-HENRY IA-DES MOINES IA-MCDONOUGH IL-HENDERSON IL-
HANCOCK IL-CLARK MO-SCOTLAND MO-
903 PM CDT MON JUN 30 2014
...STRONG THUNDERSTORMS CONTINUE ACROSS SOUTHEAST IOWA AND FAR
NORTHEAST MISSOURI...
STRONG THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE EAST ACROSS
THE AREA THROUGH LATE EVENING. THE MOST INTENSE STORMS WILL PRODUCE
WIND GUSTS TO 55 MPH AND HAIL UP TO NICKEL SIZE. EXPECT PONDING OF
WATER ON ROADS AND IN LOW-LYING AREAS...AND RISES IN AREA STREAMS
AND CREEKS.
IF THESE STORMS INTENSIFY MORE...WARNINGS MAY BE NEEDED. STAY TUNED
TO LOCAL MEDIA...NOAA WEATHER RADIO...AND SOCIAL MEDIA FOR THE
LATEST UPDATES.
&&
LAT...LON 4060 9236 4061 9219 4088 9218 4085 9146
4036 9044 4028 9044 4028 9090 4024 9091
4024 9154 4025 9194 4030 9196 4030 9235
KINNEYLocal storm report, Jun 30, 9:06 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
906 PM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0839 PM FLASH FLOOD 1 NNW DAVENPORT 41.57N 90.61W
06/30/2014 SCOTT IA TRAINED SPOTTER
WATER UP TO 1 FOOT DEEP IN DOWNTOWN DAVENPORT.
&&
BILLNLocal storm report, Jun 30, 9:07 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
907 PM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM FLASH FLOOD CARBON CLIFF 41.50N 90.39W
06/30/2014 ROCK ISLAND IL FIRE DEPT/RESCUE
ARGYLE CREEK IS FLOODING INTO HOMES IN CARBON CLIFF.
ABOUT 20 HOMES ARE AFFECTED. FLOODING ALONG 1ST AVENUE
FROM 10TH ST TO 1ST ST.
&&The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 9:03 PM CDT | Special Weather Statement | DVN | Clark, Scotland | 57 min |
| Jun 30, 9:43 PM CDT | Severe Thunderstorm Warning | DVN | Clark | 47 min |
| Jun 30, 7:00 PM CDT | Special Weather Statement | DVN | Cedar, Dubuque, Iowa, Jackson, Johnson, Jones and 4 more | 60 min |
| Jun 30, 7:27 PM CDT | Special Weather Statement | DVN | Cedar, Clinton, Jackson, Scott | 63 min |
| Jun 30, 7:49 PM CDT | Special Weather Statement | DVN | Clinton, Jackson | 56 min |
| Jun 30, 8:02 PM CDT | Special Weather Statement | DVN | Louisa | 58 min |
| Jun 30, 8:44 PM CDT | Special Weather Statement | DVN | Des Moines | 61 min |
| Jun 30, 9:15 PM CDT | Areal Flood Warning | DVN | Cedar, Iowa, Johnson, Jones | 12 hr |
| Jun 30, 9:44 PM CDT | Areal Flood Warning | DVN | Keokuk, Louisa, Muscatine, Washington | 12 hr |
| Jun 30, 10:32 PM CDT | Areal Flood Warning | DVN | Clinton, Scott | 12 hr |
| Jul 1, 1:14 AM CDT | River Flood Warning | DVN | Johnson, Washington | 18 days |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Severe Thunderstorm Warnings in Iowa, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.